# SDR AALA202404084599

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N952XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 18,657 hours, 4,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Buffer
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR FAILED SUSPENSION CHECK IAW AMM 52-10-00-720-001 DUE TO FORCE TO RELEASE DOOR WAS EXCEEDED. ADJUSTED L-1 DOOR BUFFER.
